Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Red itchy rashes on thighs, buttocks, back, nose, eyes, scalp, genitals. Used Lotrimin cream, antibacterial soap. Treatment?

I recently wentto Cozumel, Mexico. on my last day there, I noticed small flesh and/or red colored rash between thighs and on backs of thighs. i thoughtbit might just be heat rash or chafing, but when i arrived home later that evening, i noticed the same flattish, sanpapery rash on my upper buttocks and all over my back. i have applied lotrimin cream and washed w antibacterial soap , but now it is itching and the itching hasbspreadto my nose near my nostrils, my eyes, scalp , and genitals. the bumps are almost invisible and really present as just rough, scratchy skin.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
keep it dry , use candid-dm skin cream and tab cetrizine 1 tab once a day..get yrself examined by dermatologist..maintain hygine..
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor